Migraines & Headaches Community
Pristiq/antidepressant
About This Community:

This forum is for questions and support regarding migraine and headache issues such as: abdominal migraines, headaches caused by allergies, cluster headaches, headaches, headaches in children, migraine headaches, sinus headaches, tension headaches, visual disturbances.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Pristiq/antidepressant

I have had a severe chronic headache for two months.It began around the time I began taking Pristiq, a SNRI medication to treat depression.Has anyone had this symptom/side effect from taking pristiq
Avatar_dr_f_tn
Hi,
How are you? Pristiq or desvenlafaxine may indeed cause side effects such as headaches, dizziness, gastrointestinal symptoms as well as sleep problems.  It is recommended that you take it as prescribed and keep in mind that it may also take several weeks before  symptoms improve. Presence of side effects  may vary from one person to another depending on the medical history and overall health of patient. Hope this helps. Take care and do keep us posted.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Neurology Answerers
620923_tn?1393294254
Blank
selmaS
Allentown, PA
Avatar_f_tn
Blank
sara12345
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
Avatar_m_tn
Blank
Eddie1994
PA
Avatar_f_tn
Blank
bean418
Maryland, MD
Avatar_m_tn
Blank
mike709
Middletown, PA